# SDR DLM88981913

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Condition: Cracked
- Location: Rt Mlg Strut
- Component: 5935347511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TRANS 9T149AD, RT MLG INSPECTION FOUND RT MLG PISTON I/B LUG RADIUS CRACKED.  REPLACED STRUT ASSY.
